# SDR USAA2014040800003

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 15,012 hours, 5,841 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5387148200000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK 2 SOFT SPOTS IN FWD GALLEY MID FLOOR PANEL BETWEEN FRAME 20 TO FRAME 22, STRINGER 23L TO STRINGER 23R.  REPLACED FWD GALLEY MID FLOOR PANEL BETWEEN FRAME 20 TO FRAME 22, STRINGER 23L TO STRINGER 23R IAW MM 53-12-12.
